EconPapers    
Economics at your fingertips  
 

On a Fractional SPDE Driven by Fractional Noise and a Pure Jump Lévy Noise in

Xichao Sun, Zhi Wang and Jing Cui

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We study a stochastic partial differential equation in the whole space , with arbitrary dimension , driven by fractional noise and a pure jump Lévy space-time white noise. Our equation involves a fractional derivative operator. Under some suitable assumptions, we establish the existence and uniqueness of the global mild solution via fixed point principle.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/758270.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/758270.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:758270

DOI: 10.1155/2014/758270

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:758270